# SDR SWAA2025091613082

- Difficulty date: September 9, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 42,623 hours, 20,248 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LINER ASSIST HANDLE LOOSE.   SECURED R1 DOOR LINER ASSIST HANDLE IAW AMM 52-11-31-400-802 SUBTASK 52-41-31-020-011.
